# SDR CA040531002

- Difficulty date: May 29, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Braero HS7482B
- Aircraft time: 25,833 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 1 Eng Tgt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE CREW OBSERVED ABNORMALLY LOW TGT VALUE ON NR 1 ENGINE.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  MAINTENANCE FOUND CHAFED WIRING AT THE TGT JUNCTION BOX, THE EXTERNAL CALIBRATION TEST CONNECTOR ASSY WAS REMOVED AND THE AIRCRAFT RETURNED TO SERVICE AFTER OVERWEIGHT LANDING INSPECTION.
